# SDR AALA20000279

- Difficulty date: February 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - FLT 678 - DURING CLIMB THROUGH 6000 FEET, FLIGHT ATTENDANT REPORTE A BURNING SMELL AROUND ROW 22 ON RIGHT SIDE OF A/C.  RETURNED AND LANDED SJU.  INSPECTED A/C CABIN INTERIOR NO BURNING SMELL NOTED.  OPENED BOTH AIRCONDITIONING UNITS ACCESS DOORS INSPECTED AREA VISUALLY NO DEFECTS NOTED.  TAXIED A/C TO RAMP AND ACCOMPLISHED HIGH POWER RUN-UP WITH ENGINE BLEED ON, UNABLE TO IDENTIFY ANY BURNING SMELL.  ALL ENGINE AND LEFT PACK INDICATIONS WERE NORMAL.  THE RIGHT PACK IS INOPERATIVE AS PER MEL 21-15B AND PIREP NR 33.  (M)
